Publications of D. Naddef

This page shows all publications that appeared in the IASI annual research reports. Authors currently affiliated with the Institute are always listed with the full name.

You can browse through them using either the links of the following line or those associated with author names.

Show all publications of the year  ALL, with author Naddef D., in the category Journal Articles (or show them all):   (Items found: 5)


2007 | 1993 | 1992 | 1991

2007  [top]
  • Naddef D., Giovanni Rinaldi: The Symmetric Traveling Salesman Polytope: New Facets from the Graphical Relaxation, Mathematics of Operations Research 32, 233-256, 2007

1993  [top]
  • Naddef D., Giovanni Rinaldi: The graphical relaxation: a new framework for the symmetric traveling salesman polytope, Mathematical Programming 58, 53-88, 1993

1992  [top]
  • Naddef D., Giovanni Rinaldi: The graphical relaxation: A new framework for the symmetric traveling salesman polytope, Mathematical Programming, 1992
  • Naddef D., Giovanni Rinaldi: The crown inequalities for the symmetric traveling salesman polytope, Mathematics of Operations Research 17 (2), 308-326, 1992

1991  [top]
  • Naddef D., Giovanni Rinaldi: The symmetric traveling salesman polytope and its graphical relaxation: composition of valid inequalities, Mathematical Programming 51 (3), 359-400, 1991
- - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - -